# SDR SWAA2022111760098

- Difficulty date: October 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF UPPER SURFACE HAS LARGE AREAS OF PULLED STRANDS. / [01] IDENTIFIED FLOOR PANEL 241DF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 4 TABLE 4. DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. DAMAGE TO FLOOR PANEL IS BEYOND ECONOMICAL REPAIR AND MAY BE REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A   FABRICATED NEW FLOOR PANEL AND LOCATED INSERT HOLES USING BMS4-23 TYII LOT#1504036-1 IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1)(A-C); AND BAC DWG 144A5810 ID:0128.;[02] INSTALLED INSERTS USING BMS5-107 LOT# AK1KP9159K AND CURED USING THERMOMETER ID: ATS1777 CAL DUE: 08/2023. APPLIED BMS8-283 TAPE LOT# OCN000054342 IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1)(D-H); AND BAC DWG 144A5810 ID:0128.;[03] PART MARKED FLOOR PANEL AS REQUIRED PER BAC DWG 144A5810 ID:0128. UPLOADED CURE SHEET. FLOOR PANEL 241DF WAS DAMAGED BEYOND ECONOMICAL REPAIR; AND A REPLACEMENT PANEL WAS FABRICATED IAW SRM 53-00-50-2R-0 AND BAC DWG 144A5810 ID:0128;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE
